# SDR CALA2024060301663

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 86,631 hours, 18,649 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: P76200A
- Condition: Faulted
- Location: Autothrottles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES OCCILATE WITH FLCH VNAV V/S ENGAGED. MOMENTARY A/T DISC LIGHT. CARETS NORM FIM TASK 22-03/803 MCDP GROUND TEST 2 TMC CARRIED OUT, TEST MCDP GROUND TEST 10 - SERVO A/T PERFORMED. TEST SHOWS "TACH L SERVO) PULLED & COLLARED & PLACARDS INSTALLED. REQUESTING AUTOLAND DEGRADED TO LAND 2. MEL 2230C APPLIED, AUTOLAND STATUS - LAND 2. SHOWS "NO INFC TMC - TACH L". FIM TASK 22-05/879 FOLLOWED AND FAIL FWD" & "TACH L FAIL AFT" MESSAGES. CB F16 ON P11 (TMC DEFERRAL OF AUTOTHROTTLE SERVO PER MEL 2230C FOR FURTHER T/S. DISPATCH DESK: 67   NAME: IT  DATE: 01-JUN-24- OK TO DEFER AUTOTHROTTLE SERVO
